# SDR CALA2022082402154

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 87,346 hours, 35,424 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NA
- Condition: Corroded
- Location: Frame 67-Stringe
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26 RIGHT . DIRECTLY AFT OF FRAME 70. CORROSION LOCATION IS FRAME 67-STRINGER 27 PER SRM ENGINEERING UPDATE, IT IS STRG 26R 53-41-13-50-A. REMOVED STRINGER 26 RIGHT . DIRECTLY AFT OF FRAME 70.AND ASSOCIATED FASTNER FWD OF F.S 70 STR 26R PER SRM 51-42-11/001 UPDATE TO CAPTURE SDR AND MAJOR REPAIR. LOCATED  AND DRILLED SPLICE ANGLE  D5348004621301 AS PER SRM REMOVED STR 26R PN# D5348004720200 AT F.S 67 AND FWD TO F.S 64 51-44-11/001 PER SRM 51-42-11. POSITION AND DRILLED FULL SIZE NEW STR 26R PN# D5348004720200  / PER SRM 51-42-11.
